On extremal problems for symmetric disjoint domains

Authors

  • A. K. Bakhtin
  • G. P. Bakhtina

Abstract

We study two extremal problems for the product of powers of conformal radii of symmetric disjoint domains.

Published

25.02.1997

Issue

Section

Research articles

How to Cite

Bakhtin, A. K., and G. P. Bakhtina. “On Extremal Problems for Symmetric Disjoint Domains”. Ukrains’kyi Matematychnyi Zhurnal, vol. 49, no. 2, Feb. 1997, pp. 179–185, https://umj.imath.kiev.ua/index.php/umj/article/view/4995.